MathSciNet Relay Station
MathSciNet bibliographic data
MR1827644 (2002b:11162) 11R33 (11R18 11R23)
Bley, W.; Burns, D. Equivariant Tamagawa numbers, Fitting ideals and Iwasawa theory. Compositio Math. 126 (2001), no. 2, 213–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement